# SDR SIMA20190409001

- Difficulty date: April 9, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 33,744 hours, 29,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14522178605
- Condition: Damaged
- Location: Frames 20-22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL FROM FRAME 20 RT TO 22 RT AT FLOOR LEVEL HAS AREAS OF CORROSION. -C/A-REPAIRED SERVICE DOOR SILL FROM 20-22 RT AT FLOOR LEVEL IAW SRM 53-21-02.
